# SDR DALA2024030803182

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 56,007 hours, 39,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 635-353
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BTW STA 636 TO 653 AND BTW LONGERONS 27-L TO 28-L AT FWD CC. SUMMARY OF NRC 00316: CORROSION LEVEL 2. INTERCOSTAL ON BTW STA 636 TO 653 AND BTW LONGERONS 27-L TO 28-L AT FWD CC WAS REPLACED PER B717 SRM 51-40-02-0G. (LP #0234436)
